# SDR 96ZZZM592

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Sta 1070
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK AND CORROSION BY NR 2 RIGHT SERVICE DOOR FLOOR SUPPORT BEAM STATION 1070 RRBL 57 TO 64.  CRACK IS BOTTOM SIDE OF BEAM SUPPORT.  CUT OUT CORRODED AREA AND STARTED FABRICATING REPAIR AS PER SRM 53-10-8.  FABRICATED T-ANGLE OUT OF 7075-T73 22 INCHES LONG, STRAPS .080 AND .050 OUT OF 7075-T6 22 INCHES LONG, SUPPORT ANGLES .080 AND .050 OUT OF 7075-T73 AS PER SRM 53-10-8.  INSTALLED REPAIR PER SRM 53-10-8.
